Format

Send to

Choose Destination
See comment in PubMed Commons below
Muscle Nerve. 2009 Jun;39(6):849-50. doi: 10.1002/mus.21306.

T-cell lymphoproliferative disorder following mycophenolate treatment for myasthenia gravis.

Author information

1
Department of Neurology, University of California at San Francisco, 505 Parnassus Avenue, Box 0114, San Francisco, California 94143, USA.

Abstract

Immunosuppressive therapies are critical in the management of numerous conditions including myasthenia gravis. Mycophenolate mofetil is a widely used, oral immunosuppressive agent that is considered to have few adverse effects compared with similar drugs. We report the case of a patient who developed T-cell lymphoproliferative lesions following long-term treatment with mycophenolate mofetil and prednisone for myasthenia gravis. The lesions resolved following cessation of the treatment. This case highlights a serious complication of a commonly used drug.

PMID:
19358236
DOI:
10.1002/mus.21306
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center